More documents from Linton, Oliver; Sancetta, Alessio
More documents from Journal of Econometrics

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Consistent estimation of a general nonparametric regression function in time series

[journal article]

Linton, Oliver; Sancetta, Alessio

fulltextDownloadDownload full text

(721 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract We propose an estimator of the conditional distribution of Xt|Xt−1,Xt−2,…, and the corresponding regression function E(Xt|Xt−1,Xt−2,…), where the conditioning set is of infinite order. We establish consistency of our estimator under stationarity and ergodicity conditions plus a mild smoothness condition.
Keywords regression
Classification Economic Statistics, Econometrics, Business Informatics
Free Keywords C12; Kernel; Time series
Document language English
Publication Year 2009
Page/Pages p. 70-78
Journal Journal of Econometrics, 152 (2009) 1
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)